# SDR XGC2011F00000

- Difficulty date: July 31, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N200LC
- Make and model: Gulstm GIV
- Aircraft serial: 1067
- System (JASC): 2530 · Buffet/Galleys
- Part: Converter
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE OF UNKNOWN ORIGIN COMING FROM GALLEY INFLIGHT.  MX , SMOKE DAMAGED 60 HZ CONVERTER LOCATED BEHIND GALLEY TRASH BIN PANEL.  PLUG REMOVED ON AFFECTED COMPONENT.  (1) FLIGHT TO HOME BASE FOR FURTHER C/A ITEM ADDRESSED ACCORDING TO ACFT MEL PROCEDURES ACCOCIATED WITH NEF SECTION.
